# SDR 3EJA202405060001

- Difficulty date: May 5, 2023
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N945JS
- Make and model: Cessna 750
- Aircraft serial: 7500258
- Aircraft time: 12,631 hours, 6,374 cycles
- Engine: Rroyce AE3007C1
- Engine time: 12,284 hours, 6,200 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE OIL TEMPERATURE WENT TO 160, CHECKLIST WAS FOLLOWED OIL TEMPERATURE STABILIZED AFTER A FEW MINUTES, POWER WAS REAPPLIED AND OIL TEMPERATURE IMMEDIATELY SPIKED TO 160. PRECAUTIONARY SHUTDOWN CHECKLIST WAS FOLLOWED PER THE HIGH OIL TEMPERATURE CHECKLIST. ENGINE WAS WIND MILLING FOR 20-25 MINUTES.
